Some tests for non-oscillation and boundedness of solutions to linear differential equations
Doklady Akademii Nauk, Tome 164 (1965) no. 2, pp. 270-272
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_2_a6,
author = {Yu. V. Komlenko},
title = {Some tests for non-oscillation and boundedness of solutions to linear differential equations},
journal = {Doklady Akademii Nauk},
pages = {270--272},
year = {1965},
volume = {164},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_2_a6/}
}
Yu. V. Komlenko. Some tests for non-oscillation and boundedness of solutions to linear differential equations. Doklady Akademii Nauk, Tome 164 (1965) no. 2, pp. 270-272. http://geodesic.mathdoc.fr/item/DAN_1965_164_2_a6/